Are there any nurses out there who can tell me what might be wrong ?
Answers: It could be all that miserable stuff caused the sinus infection :(
because you probably had something viral which weakens your body's immune system. That, in turn, leaves you vulnerable to other things. It's good that you're being treated though for what you actually have, sinus infections can become very nasty if they're not. Hope you feel better!
Sounds like you had (And I 2nd the advice) a virus that possibly did turn in to a sinus infection. It's hard to say.
There a few terrible bad bugs going around sounding like the above. If you don't feel better by Monday head back and perhaps they will get you some blood tests-
drink a lot of clear fluids or OJ
and steam in the shower if you can.
As a registered nurse we are not legally allowed give a diagnosis to your symptoms. What I can tell you is this. When we become infected with a virus which antibiotics do NOTHING for we will run an elevated temp. With bacterial infections which we use antibiotics for you will also run a temp. When a doctor gives you an antibiotic like zithromax make sure you have an actual bacterial infection. DO NOT take antibiotics for viral infections because they will do nothing for virus infections. You could have had a respiratory infection that the antibiotic reduced to a sinus infection by the time you seen the NP. Just make sure that you finish you antibiotic therapy. Never stop antibiotic treatment because you feel better. If you do this then later in life you could develop resistance to the antibiotic.
Headache is a pain in the head, scalp or neck.
Headaches can be caused by minor problems
like eyestrain, lack of coffee or more serious reasons
like head injury, brain tumors, encephalitis and
meningitis. Taking painkillers continuously can
have harmful side effects, so it is better to
modify your lifestyle. More information available at
The health and medicine information post by website user , AnyQA.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Related Questions and Answers ...
- What is the difference between a podiatrist and a foot and ankle surgeon?
- What are the side affects of stopping smokeing?
- I have a slight tender swelling on the outside edge of my foot-any ideas?
- Is hydrocodene the same as hydrocodone? I get sick from hydrocodene, just wondering if hydrocodone[norco] will
- How do you know for sure if you pulled a muscle?
- I had plastic surgery 3 years ago and i still have a bad scar ...?
- My joints pop and crack everytime I move. My shoulders and ankles especially. What could be wrong? It this ok?
- Now that I'm temporarily crippled...?
- What is secondary health care?
- This is way too unfiair.?